# SDR DALA2015041502779

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED COAT ON RT SIDE OF RUDDER.  METALLIZED COAT ON RT SIDE OF RUDDER WAS REPAIR IAW SRM 51-70-1A, PAR 23.  LP 1904856.
